Open Access
2012 Probabilistic (Quasi)metric Versions for a Stability Result of Baker
Dorel Miheţ, Claudia Zaharia
Abstr. Appl. Anal. 2012(SI14): 1-10 (2012). DOI: 10.1155/2012/269701


By using the fixed point method, we obtain a version of a stability result of Baker in probabilistic metric and quasimetric spaces under triangular norms of Hadžić type. As an application, we prove a theorem regarding the stability of the additive Cauchy functional equation in random normed spaces.


Download Citation

Dorel Miheţ. Claudia Zaharia. "Probabilistic (Quasi)metric Versions for a Stability Result of Baker." Abstr. Appl. Anal. 2012 (SI14) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 7 May 2014

zbMATH: 1259.39022
MathSciNet: MR2999881
Digital Object Identifier: 10.1155/2012/269701

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI14 • 2012
Back to Top